# SDR ASAA2015101313487

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,754 hours, 6,268 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 801988
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 84,925 hours, 61,953 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECALL "RT PACK" LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH REST.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER LOGGED RAM AIR ACTUATOR FAULT, REF AMM TASK 21-61-00-700-806-002.  REPLACED RT RAM AIR ACTUATOR IAW AMM 21-51-21/401.
